# SDR DALA2019103006277

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 58,618 hours, 5,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7101, L/P 1338016) DFP REF TO WORKCARD AA330-01072-05B , EMERGENCY CROSS AISLE LIGHT FWD OF DR 4 R/H FOUND INOPERATIVE. CORRECTIVE ACTION: EMERG CROSS AISLE LIGHT FWD DR 4R/H REPLACED AS PER B777 AMM: 33-51-01 AND OPS TEST AS PER B777 AMM: 33-51-00.
